# SDR AALA202201074585

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 19,619 hours, 2,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WELS BATTERY UNIT #26 FAILED EMERGENCY LIGHTING SYSTEM TEST PER JOB CARD 78T21033001. REPLACED WELS BATTERY UNIT PER AMM 33-51-07.
